Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have Bipolar disorder type two. Stopped medication. How long does it take for it leave the body?

hi. i just have a question. i am bipolar type two. also the doctor thinks i may have characteristics of borderline personality disorder . well i just stopped my meds cold turkey about three weeks ago, one i was wondering how long it takes for meds to come out of your system, i was taking Epival 1000mg daily. another thing i was wondering something. i had something happen a few weekends back, and something thats happened a few more times since. the first time was the scariest. i dont really know how to explain it. but my friend who was with me was a little scared. i remember wanting a knife to self harm with, we were in his truck and i knew where there was something sharp so i went to reach for it. i struggled and fought for it for about an hour. i was lost. he said it was like i wasnt even there. the look in my eyes was lost. like someone else was there. it took all he had to bring me back. with kisses and soft whispered words. calling my name over and over again. what could that have been?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi . According to the evaluation on the basis of your symptom profile it appear you had complex partial seizure. As you were on valproate which is an antiepilectic , you did not have seizure previously. But when you stopped it sometime back , you had that episode. Secondly there are chances that you had a dissociative episode as you had been diagnosed with borderline personality also. So all you need is , consult the psychiatrist , get your appropriate diagnosis and start treatment. Seizure have a bad thing that, one seizure increase the propensity for second seizure . Thus treatment should be started ASAP.
Take care
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor